Alert archive / Indiana / Frost Advisories in 2020

Frost Advisory 6, NWS Indianapolis, IN

October 16, 202039 counties in Indiana

NWS Indianapolis, IN issued this frost advisory at Oct 16, 2020, 4:02 AM EDT for 39 counties in Indiana. It took effect at Oct 17, 2020, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2020, 4:02 AM EDT (08:02 UTC)
In effect from
Oct 17, 2020, 2:00 AM EDT
Expired
Oct 17, 2020, 9:00 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2824 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

903 
WWUS73 KIND 160802
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
402 AM EDT Fri Oct 16 2020

INZ021-028>031-035>049-051>057-060>065-067>072-161615-
/O.NEW.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/
/O.CON.KIND.FZ.W.0007.000000T0000Z-201016T1400Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
402 AM EDT Fri Oct 16 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 30. For the Frost Advisory, temperatures as low as 35 
  will result in frost formation.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...For the Freeze Warning, until 10 AM EDT this morning. 
  For the Frost Advisory, from 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
5 follow-up statements
717 
WWUS73 KIND 161357
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
957 AM EDT Fri Oct 16 2020

INZ021-028>031-035>049-051>057-060>065-067>072-162200-
/O.EXP.KIND.FZ.W.0007.000000T0000Z-201016T1400Z/
/O.CON.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
957 AM EDT Fri Oct 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...
...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 35 will result in frost 
  formation tonight.

* WHERE...Portions of central, east central, north central, 
  south central, southeast, southwest and west central Indiana.

* WHEN...From 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
773 
WWUS73 KIND 161924
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
324 PM EDT Fri Oct 16 2020

INZ040>042-048-049-056-057-064-065-170330-
/O.UPG.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/
/O.NEW.KIND.FZ.W.0008.201017T0600Z-201017T1300Z/
Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew-
Decatur-
Including the cities of Anderson, Muncie, Winchester, Greenfield,
Cumberland, New Castle, Shelbyville, Rushville, Columbus, 
and Greensburg
324 PM EDT Fri Oct 16 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Madison, Delaware, Randolph, Hancock, Henry, Shelby, 
  Rush, Bartholomew and Decatur Counties.

* WHEN...From 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ021-028>031-035>039-043>047-051>055-060>063-067>072-170330-
/O.CON.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-
Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, 
Newport, Rockville, Greencastle, Plainfield, Brownsburg, 
Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton,
Bloomfield, Bloomington, Nashville, Vincennes, Washington, 
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, 
and North Vernon
324 PM EDT Fri Oct 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of central, north central, south central, 
  southeast, southwest and west central Indiana.

* WHEN...From 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
123 
WWUS73 KIND 170142
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
942 PM EDT Fri Oct 16 2020

INZ040>042-048-049-056-057-064-065-170945-
/O.CON.KIND.FZ.W.0008.201017T0600Z-201017T1300Z/
Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew-
Decatur-
Including the cities of Anderson, Muncie, Winchester, Greenfield,
Cumberland, New Castle, Shelbyville, Rushville, Columbus, 
and Greensburg
942 PM EDT Fri Oct 16 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

* WHAT...Sub-freezing temperatures as low as 31 expected.

* WHERE...Madison, Delaware, Randolph, Hancock, Henry, Shelby, 
  Rush, Bartholomew and Decatur Counties. 

* WHEN...From 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ021-028>031-035>039-043>047-051>055-060>063-067>072-170945-
/O.CON.KIND.FR.Y.0006.201017T0600Z-201017T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-
Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, 
Newport, Rockville, Greencastle, Plainfield, Brownsburg, 
Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton,
Bloomfield, Bloomington, Nashville, Vincennes, Washington, 
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, 
and North Vernon
942 PM EDT Fri Oct 16 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation. 

* WHERE...Portions of central, north central, south central, 
  southeast, southwest and west central Indiana. 

* WHEN...From 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
726 
WWUS73 KIND 170720
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
320 AM EDT Sat Oct 17 2020

INZ040>042-048-049-056-057-064-065-171300-
/O.CON.KIND.FZ.W.0008.000000T0000Z-201017T1300Z/
Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew-
Decatur-
Including the cities of Anderson, Muncie, Winchester, Greenfield,
Cumberland, New Castle, Shelbyville, Rushville, Columbus, 
and Greensburg
320 AM EDT Sat Oct 17 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 30 degrees expected.

* WHERE...Madison, Delaware, Randolph, Hancock, Henry, Shelby, 
  Rush, Bartholomew and Decatur Counties. 

* WHEN...Through 9 AM EDT.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

INZ021-028>031-035>039-043>047-051>055-060>063-067>072-171300-
/O.CON.KIND.FR.Y.0006.000000T0000Z-201017T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-
Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, 
Newport, Rockville, Greencastle, Plainfield, Brownsburg, 
Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton,
Bloomfield, Bloomington, Nashville, Vincennes, Washington, 
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, 
and North Vernon
320 AM EDT Sat Oct 17 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 32 degrees will result in frost 
  formation.
  

* WHERE...Portions of central, north central, south central, 
  southeast, southwest and west central Indiana. 

* WHEN...Through 9 AM EDT.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
419 
WWUS73 KIND 171303
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
903 AM EDT Sat Oct 17 2020

INZ040>042-048-049-056-057-064-065-171415-
/O.EXP.KIND.FZ.W.0008.000000T0000Z-201017T1300Z/
Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew-
Decatur-
Including the cities of Anderson, Muncie, Winchester, Greenfield,
Cumberland, New Castle, Shelbyville, Rushville, Columbus, 
and Greensburg
903 AM EDT Sat Oct 17 2020

...FREEZE WARNING HAS EXPIRED...

Temperatures are rising across central Indiana so the freeze
warning has been allowed to expire.

$$

INZ021-028>031-035>039-043>047-051>055-060>063-067>072-171415-
/O.EXP.KIND.FR.Y.0006.000000T0000Z-201017T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-
Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox-
Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, 
Newport, Rockville, Greencastle, Plainfield, Brownsburg, 
Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton,
Bloomfield, Bloomington, Nashville, Vincennes, Washington, 
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, 
and North Vernon
903 AM EDT Sat Oct 17 2020

...FROST ADVISORY HAS EXPIRED...

Temperatures are rising across central Indiana so the frost
advisory has been allowed to expire.

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Oct 16, 3:58 AM EDT, 4 minutes earlier.

Area forecast discussion, Oct 16, 3:58 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
358 AM EDT Fri Oct 16 2020

.UPDATE...
The LONG TERM Section has been updated below.

&&

.SYNOPSIS...
Issued at 248 PM EDT Thu Oct 15 2020

High pressure will build in and provide dry weather to end the week.
A frontal system will bring rain chances to the area from late in
the weekend through the middle of next week. Freezing temperatures
are likely tonight, with near freezing temperatures Friday night.
Otherwise near normal to below normal temperatures into the weekend
will give way to above normal readings by the middle of next week.

&&

.NEAR TERM...(Rest of This Afternoon and Tonight)
Issued at 248 PM EDT Thu Oct 15 2020

The leading edge of drier air was moving into the southeastern
forecast area early this afternoon, Scattered to numerous rain
showers were across the southeast half of the area. The edge of the
cloud cover was back across central Illinois.

Rain will gradually diminish through the remainder of the afternoon
from northwest to southeast as the drier air slowly works in. Rain
should be out of the entire area by 00Z, though it may be close in
the far southeast.

Cloud cover is lingering longer than previously expected. Will go
slower than most guidance with clearing based on this trend.
However, even going slower allows all areas to be mostly clear by
midnight.

The very dry air will continue to flow into the area overnight as
high pressure builds in. The center of the high will remain
southwest of the forecast area, so winds may not decouple
completely. The rain today may help the ground not be as responsive
to cooling as it was before when it was drier, but how much of an
impact this will have is uncertain.

Given the dry air, mostly clear skies, and light winds, still feel
that temperatures down to around 32 degrees are likely. Will thus
continue the Freeze Warning all areas. Sheltered areas should be the
coldest, and wouldn't be surprised to see these areas get down into
the upper 20s.

&&

.SHORT TERM...(Friday and Friday Night)
Issued at 248 PM EDT Thu Oct 15 2020

An upper short wave will move across the area on Friday afternoon
into Friday evening, along with a weak surface trough. These won't
produce much forcing across the area. Moisture will be scarce,
especially at the lower levels with dewpoints in the 20s. Thus only
expect some mid and high clouds during this period. Temperatures
will only peak in the 50s for most areas Friday.

More mid clouds will increase late Friday night as warm advection
begins aloft, especially northwest. Winds will pick up a little as
well later in the night. These could keep temperatures above
freezing. However, some frost may form, especially in sheltered
areas.

&&

.LONG TERM /Monday through Thursday/...
Issued at 358 AM EDT Fri Oct 16 2020

The long term supports the potential for more rain at times as upper
jet will be nearby over the lower Great Lakes. Flow aloft will start
off zonal and then become southwesterly. It does appear a warm front
will lift as far north as the lower Great Lakes Tuesday and one cold
front will approach from the northwest on Wednesday. This may stall
and return north as a warm front late Wednesday and a stronger front
will approach from the northwest late Thursday.

Bottom line is timing of individual waves and fronts tricky, which
does not lend enough confidence for higher than chance PoPs at any
particular time.

Would not rule out thunder beginning Tuesday per the ECMWF most
unstable instability progs, especially if the warm front lifts this
far north.

Temperatures will depend a lot on where and when the previously
mentioned fronts are and the cloud cover. Expect fairly thick cloud
cover with some breaks possibly by late Wednesday. A blend of models
supports temperatures well below normal with afternoon highs in the
middle and upper 50s Monday. Then, assuming the warm front moves
north of the area, Tuesday should be warmer with near normal highs
in the lower and middle 60s. Temperatures could even reach the upper
60s to lower 70s by Thursday and prior to the late week cold front.

&&

.AVIATION /Discussion for the 16/06Z TAF Issuance/...

Issued at 1136 PM EDT Thu Oct 15 2020

IMPACTS:
Varying wind directions.
Some gusts up to 22 kts out of SW at KLAF Friday afternoon.

DISCUSSION:
High pressure will continue to strengthen over the area through
TAF period. Conditions will be dry with some high clouds.

CONFIDENCE:
High confidence in dry weather and VFR conditions.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Freeze Warning until 10 AM EDT Friday for INZ021-028>031-035>049-
051>057-060>065-067>072.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....MK
AVIATION...TDUD
Hazardous weather outlook, Oct 15, 4:15 PM EDT, 11 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
415 PM EDT Thu Oct 15 2020

INZ021-028>031-035>049-051>057-060>065-067>072-162015-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
415 PM EDT Thu Oct 15 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY...

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Sub-freezing temperatures expected along with widespread
frost late tonight.

Discussion: Scattered rain showers into this evening as a front
continues to move through the area. After the rain ends, temperatures
will fall tonight. Sub-freezing temperatures and widespread frost
will form late tonight and continue into the early morning hours
Friday.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: No hazardous weather is expected at this time.

Discussion: Areas of frost are possible Friday night. An elevated
risk for fire weather returns on Saturday. Dry conditions will
continue until Sunday when small chances for rain move in through
mid-week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 3:24 PM EDTFreeze WarningINDBartholomew, Decatur, Delaware, Hancock, Henry, Madison and 3 more18 hr

Nearby

Frost Advisories in Indiana, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.